I am suffering from balanitis since last month. I am using an antifungal cream (candid B) to avoid it. Till the time I use antifungal cream all rashes/infection disapper, but once I stop applying the cream all symptoms start again.
Sympoms are: Red skin around head of penis and itchiness after 1-2 days of red skin.
Welcome to icliniq.com.
Have you ever been diagnosed by a doctor because balanitis has several other causes as well and fungal infection is one of them.
Get a fasting and post prandial blood sugar done and please send me a few details:
These answers will help me come to a diagnosis and treat you properly.
No, I have not been diagnosed by a doctor for balanitis, also required details are mentioned below:
Hope that will help in providing resolution.
Thanks for providing the necessary details.
Revert back to a dermatologist online --> https://www.icliniq.com/ask-a-doctor-online/dermatologist
Was this answer helpful?|
I consult a doctor for the infection ... Read fullIs it safe to apply antifungal cream on the tip of penis?
.. read your query in detail and do understand your concern .. ... Read fullSuffering from balanitis. Using an anti-fungal cream candid-B. The symptoms start again after I stop using the cream.
Hello doctor, My father is 65 years old. He has bipolar disorder for 40 years. He also has diabetes. He is taking medicine for high blood pressure. For a very long time, he took lithium 1000 mg and oxcarbazepine 900 mg. 2-3 episodes used to happen, n... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now